| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced vision blurry and extreme light sensitivity.The lens was exchanged for another lens following the initial procedure.Clinical reason for explant was mentioned as mechanical complications.
Additional Manufacturer Narrative
Additional information provided in a.1., a.2., a.3.A., d.3., d.4.And d.6.A.The manufacturer internal reference number is:(b)(4).